Stalevo - crushed
Posted 28 August 2013 - 12:42 PM
Sinemet was too weak for her and she was like a walking noodle stick. She needs Mirapex because that adds more power to her and makes the Stalevo last longer. I am trying to wean her to less Mirapex because that is causing major drowsiness I know.
Question - Anyone here crush their Stalevo too?
Posted 28 September 2013 - 11:16 PM
Been there done that. He thinks by doing it this way it's too much too soon. I wanted to know from someone who's done it. My mom cannot be the first PD patient to have a hard time swallowing meds.
Posted 29 September 2013 - 02:34 AM
What a friendly forum. Thank you for the responses.
If I had an answer for you, you would have had it. No need to be rude.
Posted 29 September 2013 - 05:26 PM
Ever asked a question with no replies? Not being rude, just trying to get responses. Sorry for the misunderstanding. You have a lovely day.
Posted 14 October 2013 - 04:23 AM
am on sine met 25 250. take one half tablet every 4 hours . I crush into fine grains and take half tablet for what i think is better effect. have rls at end of pills about 3rd hour, and tremors are constant and pilll rolling in other hand is also. Dr. wants to increase dose or add patch. I only want to increase when I have to.
Posted 16 October 2013 - 08:56 AM
i just saw your post. what if you crushed the stalevo and mixed it in whatever she likes, a bit maybe 4 to 6 times a day ? does she have a helper besides you ? seems you would be creating a " sort of " time release that way. just shooting out my ears here. occured to me when i read your post. good luck, lu states
Posted 22 October 2013 - 12:29 PM
Thank you for responding. I crush and mix in apple sauce daily for her. It's hitting her all at once which is creating a high on drug type euphoria for her. I cannot break it up because I don't know how much really is getting in her and at what type so that would be dangerous for a time release pill like that. Regular Sinemet is fine because every part of the drug is evenly distributed. She takes it witn Mirapex and she's sleepy 20 hours a day. I feel so bad because she's bascially lost 8 years of her life from the lack of alertness and I'm her only caregiver.
Posted 24 October 2013 - 12:09 AM
Please share your solution with everyone. I'm sure we all could benefit from what you know. Thank you.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users